# SDR UIEA2020111602397

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,406 hours, 21,549 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING APU FAULT AFTER 3 ATTEMPTS.  PERFORMED OPERATIONS TEST OF APU, IAW AMM 49-11-00, APU STARTED AND STOPPED NORMALLY 3 TIMES ON GROUND.  PERFORM APU ECU BITE, IAW FIM 49-11 F/T 958 FOUND NO FAULTS ON ECU.  OPERATIONS NORMAL AT THIS TIME.
